We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Generic Benadryl Allergy - Diphenhydramine (25mg) - 100 Tablets

    Generic Benadryl Allergy - Diphenhydramine (25mg) - 100 Tablets

    Product ID: 999457

    Price: Select Quantity Below

    Out of Stock
    - Select Quantity -
    1 
    $5.51
    Select
    2 
    $10.02
    Select
    3 
    $14.53
    Select
    Custom Quantity
    Select

    Product Summary

    • Compare to the active ingredient in Benadryl Allergy
    • Strong effective allergy relief
    • Blocks histamine

    Active Ingredient

    Diphenhydramine HCl 25 mg.....................anthistamine


    Uses

    Temporarily relieves the following symptoms due to common colds, hay fever or other upper respiratory allergies, runny nose, sneezing, itching nose or throat, itchy, watery eyes.


    Warnings

    Do not exceed recommended dosage.

    Ask a doctor if you have a breathing problem such as emphysema or chronic bronchitis, glaucoma, difficulty in urination due to enlargement of the prostate gland.

    Stop using this product and ask your doctor if you are taking sedatives or tranquilizers or taking other products containing diphenhydramine.

    ALCOHOL WARNING: Avoid alcoholic beverages when using this product.

    When using this product:

    - excitability may occur especially in children

    - may increase drowsiness

    - avoid alcoholic beverages; use caution when driving a motor vehicle or operating machinery

    If pregnant or breast feeding, ask your doctor before use.

    Keep out of the reach of children. In case of accidental overdose, call a doctor or poison control center immediately.


    Directions

    AgeDosage
    Adults and children 12 years & older          1 TABLET every 4-6 HOURS; not exceeding 6 TABLETS in 24 HOURS
    Children under 6 years of age Consult a doctor


    Other Information

    - Store in a cool, dry place at controlled room temperature 15-30°C (59-86°F)

    - Protect from moisture

    - Store in original container for better identification

    - Use by expiration date on package


    Inactive Ingredients

    corn starch, D&C red #27 aluminum lake, dicalcium phosphate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, silicon dioxide, stearic acid, talc, titanium dioxide


    Quality Product, Great for common cold!! | Review by Nick

    This product works really well against the common cold. I felt my neck starting to ache when I would yawn, or move my neck in certain movements for about two days straight. I took this product for about two to three days and it never got worse, and now my throat and tiredness is gone. Wife had same symptoms, but can't swallow a pill (and won't mash it up and I have no idea why) but she is still out for the count this week with her cold. Great product, fast shipping!!

    Excellent price, alternative to Allegra | Review by Sneezy

    Allegra works great for me, but I don't have health insurance and can't afford the expensive prescription. When I read that diphenhydramine was in the same "family" of antihistamines, I decided to try it. The first pill made me sleepy. So I cut a pill in half and took half a dose. It was just as effective, but without the drowsiness (plus, I doubled the number of doses per bottle). These pills have a marking on one side that make it easy to cut them. It's been a really bad year for allergies, and I'm so happy that there is an affordable non-prescription option to get me through. By the way, regarding Nick's review, antihistamines are useless against the common cold, as they only affect histamine (allergic) reactions - he probably was having seasonal allergies, not a cold, or else he recovered because his cold was over, not because he was taking the pills. This is a great medication for allergies, but any doctor will tell you antihistamines are not effective against viral infections like colds. I'm not surprised his wife wouldn't take a mashed up one - this drug is bitter! However, as long as you don't chew it, you won't taste it at all.

    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS